| Model Number |
RBY4C0204-B |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2020-00286.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right renal artery using a ruby coil detachment handle (handle) and ruby coils.During the procedure, the physician detached and placed a ruby coil in the target vessel using the handle; however, part of the ruby coil pusher assembly became stuck inside of the handle.Therefore, the handle was removed.The procedure was completed using a new handle.There was no report of an adverse effect to the patient.